# SDR GTIA2019050303321

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 12,789 hours, 5,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FUME EVENT REPORTED BY F/A IN CLIMB SMELL CONTINUED AFTER PACK 2 SHUT DOWN. PERFORM DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM (ECS) IAW AMM 21-00-00-615-001 AND AMM 21-00-00-615-003.
